# SDR 2002F00870

- Difficulty date: June 1, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651593727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT B-CHECK, DURING INSPECTION OF LOWER SILL BEAM, FOUND CRACK IN SUPPORT ANGLE EXTENDING FROM BOTTOM FASTENER HOLE, AT STATION 680.  (M)
